# SDR SIMA20160130002

- Difficulty date: January 30, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PYLON LOWER YOKE CRACKED ON THE FWD FLANGE.  REMOVED & INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386.
